# SDR AALA201707249008

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 9,002 hours, 4,238 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Broken
- Location: Seat 13e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 13E RECLINE ACTUATOR IS BROKEN, BLOCKING EMERGENCY EXIT.  SECURED 13E RECLINE ACTUATOR IAW AMM 25-21-00. ACCOMPLISHED SATISFACTORY OPS CHECK.
